Facebook Pixel

what do i need to do, is this normal?

By January 27, 2012 - 10:05am
Rate This

Hello, I am a 21 yr old mother of 2, and i just had my period on the 11th of January, on the 15th we had a misshap with a condom that broke and the following morning took a Plan B pill, now its the 27th of January i woke up and my sheets had blood on them and theres no smell, i am having stomach pain and back pain is this normal? I honestly dont know what to do please help

Add a Comment1 Comments

HERWriter Guide

Hi daisyt69

Thanks for your post!

You are about two weeks into your cycle and it's a little late for this bleeding to be a direct side effect of emergency contraception but what EC can do it cause your next period to be irregular. This means you may be experiencing a period. You could also be experiencing a miscarriage but only a doctor can confirm this.

Either way, it's a good idea to call your doctor and get seen, because it could be something different that needs medical attention. Please call as soon as possible.



January 27, 2012 - 10:43am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.